# SDR UPS01836989

- Difficulty date: September 21, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,   STA. 1727 LONG. 15R IS CRACKED.      REPAIRED LONGERON I.A.W. SRM. 53-2-2 FIG. 10
